Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 63, Pages 3409-3417
http://dx.doi.org/10.1155/S0161171204401161

Linear maps preserving rank 2 on the space of alternate matrices and their applications

Department of Mathematics, Heilongjiang University, Harbin 150080, China

Received 18 January 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chongguang Cao and Xiaomin Tang, “Linear maps preserving rank 2 on the space of alternate matrices and their applications,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 63, pp. 3409-3417, 2004. https://doi.org/10.1155/S0161171204401161.